# SDR 373PA0054

- Difficulty date: February 24, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 52,300 hours, 26,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R-2 DOOR INOP.  REPLACED BATTERY CHARGER PER MM 33-51-51.
